# SDR SWAA2022060300995

- Difficulty date: April 29, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER FITTING LOCATED BS 344 LBL 56 APPROX WL 208.1 AT FWD GALLEY AREA 2022-223433 / [01] REPLACED FITTING LOCATED BS 344 LBL 56 APPROX WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND SRM 51-40-02.;[02] CORRECTED CORRECTIVE ACTION 1 REPLACED FITTING LOCATED BS 344 LBL 56 APPROX WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW
